# SDR CA000830011

- Difficulty date: July 16, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 55,888 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591A
- Condition: Failed
- Location: E&E Bay
- Component: Air Cooling Fan
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

(CAN) SMOKE IN COCKPIT IN FLIGHT WHILE EXITING AN INBOUND HOLD. AFTER INVESTIGATION, AN AFTER SMOKE DISSIPATED AN EICAS (ENGINE INDICATION AND CREW ALERT SYSTEM) MESSAGE APPEARED FOR A TRIPPED OFF LINEOF THE FORWARD ELECTRICAL SUPPLY FAN. REPLACED AIR COOLING FAN AND REPLACED ELECTRICAL/ELECTRONICS EQUIPMENT COOLING SYSTEM 9 INCH DIAMETER AIR CHECK VALVE THAT WAS FOUND BROKEN. FAN SYSTEM OPERATIONAL AND MESSAGE CLEARED.
